Stability of equilibria via regularity of the diagonal subdifferential operator

Monica Bianchi, G. Kassay, R. Pini

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

In this paper we investigate the Aubin property of the solution map of a parametric equilibrium problem, by providing a connection with a suitable behaviour of the diagonal subdifferential operator associated to the equilibrium bifunction. In particular, we shed some light on the relationship between metric regularity and subregularity of the diagonal subdifferential, on one side, and some properties of the bifunction, on the other side.
Original languageEnglish
Pages (from-to)789-805
Number of pages17
JournalSet-Valued and Variational Analysis
DOIs
Publication statusPublished - 2017

Keywords

  • Diagonal subdifferential
  • Metric subregularity
  • Parametric equilibrium problem
  • Sensitivity analysis

Fingerprint

Dive into the research topics of 'Stability of equilibria via regularity of the diagonal subdifferential operator'. Together they form a unique fingerprint.

Cite this